# SDR UALA2012072303995

- Difficulty date: July 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 62,644 hours, 23,176 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 109
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS: F-CTL AIL SERVO FAULT SAMC TEXT: CFDS FAULTING ELAC2.  IF DF WILL NEED TO SWAP WITH ELAC 1 TO DF ELAC1.  REMOVED AND REPLACED ELAC PER AMM.
